# SDR SWAA2014080430588

- Difficulty date: July 22, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 55,897 hours, 44,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545409
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z CHANNEL CORRODED AT BS 500C+12 LBL 24.  REPAIRED Z CHANNEL IAW SRM.
